# SDR DALA2022111407330

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 14,484 hours, 6,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL ASSY BROKEN AT PASSENGER SEAT# 11C, 14C, 17C, 19C, 20C, 23C. EPL ASSY REPLACED AT PASSENGER SEAT# 11C, 14C, 17C, 19C, 20C, 23C, IAW CMM 25-21-52. (LP# 2492120)
